# SDR 95ZZZZ189

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1176
- Part time: 32,255 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT BAG BIN STRINGER 27R HAS HEAVY CORROSION AT STATION 1176 APPROXIMATELY.  REMOVED AND REPLACED STRINGER 27R FROM STATION 1183 TO 1144 AS PER SRM 51-10-1 PAR 4.  INSTALLED DOUBLER REPAIR AS PER SRM 53-30-3 APPROX 54 INCHES BY 12 INCHES.  TOTAL CYCLES 29,577.
